# SDR AALA20040620

- Difficulty date: June 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ALONG WIRE RUN AT RIGHT SIDE WALL AT SEAT 1 EF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
